I've been on phentermine for a month now and the only negative side effect I have is tingly finger tips. Anyone else have this problem?
Phentermine - tingly fingers?!?
Question posted by cdc1998 on 13 Feb 2015
Last updated on 27 July 2019 by Mesirm
I've been on adepex/phentermine for almost 3 months and just realizing that the numbness, pins and needles that are primarily on my left arm may be caused by this drug. The pins & needles normally occur when I sit down. It does appear to bother me when I'm moving around.
hi CDC1998 They do list this numbness or tingling in the arms or legs also in the toes but it does say with continued use they go away and i figured if you have the tingling in the arms with all the nerves we have that run from the arms to the hands its for sure could be the same..You might want to give the doctor a call and let him or her know your having this but the way it is listed it should go away..hope this helps you some Have a good weekend chuck1957
- Phentermine uses and safety info
- Phentermine information for Healthcare Professionals (includes dosage details)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.